Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: TELEFLEX INCORPORATED ARROW; INTRODUCER, CATHETER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
TELEFLEX INCORPORATED ARROW; INTRODUCER, CATHETER
Model Number
IPN925140
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
08/24/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Prior to insertion of central line dilator that the tip looked different with a dried rust color.
New Search
Submit an Adverse Event Report
Brand Name
ARROW
Common Device Name
INTRODUCER, CATHETER
Manufacturer
(Section D)
TELEFLEX INCORPORATED
3015 carrington mill blvd.
morrisville NC 27560
MDR Report Key
23411935
Report Number
23411935
Device Sequence Number
18399155
Product Code
DYB
UDI-Device Identifier
10801902210996
UDI-Public
(01)10801902210996
Combination Product (Y/N)
N
Initial Reporter State
NV
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
09/26/2025
Report Date
(Section F)
09/26/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Model Number
IPN925140
Device Catalogue Number
CDC-21242-XCN1A
Device Lot Number
33F25C0217
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
08/25/2025
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
10/29/2025
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
10/29/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Age
60 YR
Patient Sex
Male
Patient Weight
70 KG
Date Report Sent to FDA
09/26/2025